# SDR UALA2012052502924

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,582 hours, 22,795 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE LOOP "A" FAULT DISPLAYED ON UPPER ECAM SCREEN, NR 2 ENGINE.
